J-symmetric canonical models

Lubin, Arthur: J-symmetric canonical models. In: Acta scientiarum mathematicarum, (38) 1-2. pp. 121-126. (1976)

[img]
Preview
Cikk, tanulmány, mű
math_038_fasc_001_002_121-126.pdf

Download (929kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 121-126
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 126. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14566

Actions (login required)

View Item View Item